# SDR 29GA2017101600001

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 36,740 hours, 40,982 cycles
- System (JASC): 3300 · Lighting System
- Part: Bulb
- Part number: GE85
- Condition: Inoperative
- Location: Fa Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA PUSH BUTTON LIGHT BULB NOT ILLUMINATING.  REPLACED THE BULB,  OPS CHECKED SATISFACTORY.
